# SDR 9602552286

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286US
- Make and model: Boeing 727251
- Aircraft serial: 21325
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND THE EMERGENCY LIGHT AT DOOR 2R INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERY PACK, CHECKED OK.
